Related Questions

Taking Lexapro (escitalopram) and bleeding. Is that related?

Possibly. I would talk to your prescribing physician as soon as possible and ask if you should be continuing to take this medication. There may be an idiosyncratic sensitivity that you are manifesting that could make either discontinuation of this medication or transition to another medication advantageous for you. Stay safe! Read more...

I'm on Lexapro (escitalopram) and klonopin and my lips have been so chapped that they crack and bleed. ..Is this normal?

Dry mouth. It is probably related to the drying effects of your meds. Use something on your lips. Even you don't use lipstick, use lip balm. And avoid licking your lips, so an unflavored product is the best. Read more...

How to stop dirrea caused by lexapro (escitalopram)?

Stop med. stop the med and it should go away in 2-3 days at the most. If it persists then look for other causes. Read more...

Can lowering Lexapro (escitalopram) dose cause anxiety?

Possibly. Lexapro (escitalopram) affects serotonin, a neurotransmitter in the brain that modulates mood as well as anxiety. Lowering the dose of Lexapro (escitalopram) could increase anxiety, especially if it was done too quickly. Please discuss this with your prescribing physician. Read more...
SSRI. This depends on daily dosage and how long u have been on it. Gradual tapering over several weeks is duable as recommended by your prescribing doctor. Read more...

Hi doctors, can 10mg of lexapro (escitalopram) cause AF. Thankyou?

It is possible . One study showed that out of 35,765 people who experienced side effects while taking Lexapro, (escitalopram) 480 of them had Atrial fibrillation. That's 1.35%. The majority who had this side effect experienced A- fib within the first six months of treatment. Also, the majority of people were over age 60. See ehealthme.com. Read more...